Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 8, 2011, 2:59 AM CST for Adair County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Washington County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2011, 2:59 AM CST (08:59 UTC)
- Expired
- Nov 8, 2011, 4:00 AM CST
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
Counties Crawford County, AR, Franklin County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 29 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
786
WWUS84 KTSA 080859
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 8 2011
ARZ010-011-019-020-OKZ069-072-081000-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
259 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHWESTERN MADISON AND SOUTHERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 259 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARIETTA TO 8 MILES SOUTH OF MC KEY...MOVING EAST AT
35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SALLISAW...BRUSHY...LINCOLN...PRAIRIE GROVE...SHORT...STRICKLER...
NATURAL DAM...LEE CREEK...WEST FORK...GREENLAND...DEVILS DEN STATE
PARK...CEDARVILLE...BLACKBURN...FIGURE FIVE...VAN BUREN...
BRENTWOOD...WINSLOW...RUDY...ELKINS...CHESTER...LAKE FORT SMITH...
DYER...ALMA...MOUNTAINBURG...JAPTON...WESLEY...FERN AND MULBERRY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3543 9390 3544 9408 3545 9415 3544 9417
3544 9437 3545 9441 3544 9442 3539 9490
3540 9490 3541 9497 3564 9484 3564 9481
3568 9481 3593 9466 3609 9377
TIME...MOT...LOC 0859Z 257DEG 31KT 3587 9460 3538 9489
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 7, 11:55 PM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Nov 7, 11:55 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1155 PM CST MON NOV 7 2011 .DISCUSSION... THE 06Z AVIATION DISCUSSION IS INCLUDED BELOW... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A STRONG UPPER STORM SYSTEM WILL BE MOVING ACROSS OKLAHOMA OVER THE NEXT 24 HRS...AND WILL BRING UNSETTLED WEATHER IN THE FORM OF LOW CIGS AND PERIODS OF TSTMS TO THE TAF SITES. TRIED TO TIME THE BEST CHNCS AT EACH SITE WITHIN TEMPO GROUPS. EXPCT MVFR OR EVEN IFR CONDITIONS BRIEFLY WITH THE STORMS. STRONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW AR BTWN 18Z AND 00Z...WITH STORMS AND A WIND SHIFT TO THE W OR SW EXPTD. LACY && .PREV DISCUSSION... /ISSUED 909 PM CST MON NOV 7 2011/ ..UPDATE... DISCUSSION... HAVE SENT OUT UPDATED ZONES A COUPLE OF TIMES THIS EVENING FOR TORNADO WATCH HEADLINES. ANGRY BOW ECHO IS CURRENTLY HEADED EASTWARD INTO CREEK... PAWNEE AND OSAGE COUNTIES. INSTABILITY DECREASES RAPIDLY TOWARD THE EAST... SO WEAKENING SHOULD OCCUR WITH TIME. ALREADY HAVE MAX POPS ACROSS THE AREA... SO NO ADDITIONAL UPDATE TO THE FORECAST WILL BE DONE AT THIS TIME. PREV DISCUSSION... /ISSUED 558 PM CST MON NOV 7 2011/ DISCUSSION... THE 00Z AVIATION DISCUSSION IS INCLUDED BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A STRONG UPPER STORM SYSTEM WILL BE MOVING ACROSS OKLAHOMA OVER THE NEXT 24 HRS...AND WILL BRING UNSETTLED WEATHER IN THE FORM OF LOW CIGS AND PERIODS OF TSTMS TO THE TAF SITES. TRIED TO TIME THE BEST CHNCS AT EACH SITE WITHIN TEMPO GROUPS. CIGS SHOULD GRADUALLY LOWER AS WELL INTO THE SUB-2K RANGE OR POSSIBLY HIGH END IFR TOWARD 12Z. STRONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW AR BTWN 18Z AND 00Z...WITH STORMS AND A WIND SHIFT TO THE SW EXPTD. LACY PREV DISCUSSION... /ISSUED 249 PM CST MON NOV 7 2011/ DISCUSSION... MAIN FORECAST CONCERN IS ON CONVECTIVE COVERAGE THROUGH TUESDAY EVENING...AND POTENTIAL FLOODING/SEVERE WEATHER ACROSS THE AREA. HEAVIEST SHOWERS AND STORMS HAVE MOVED OUT OF THE AREA...WITH EXPECTED STRONG TO SEVERE STORMS HAVING INITIATED WITHIN THE LAST COUPLE OF HOURS IN WESTERN OKLAHOMA IN THE VICINITY OF THE FRONTAL BOUNDARY. THESE STORMS SHOULD FORM INTO A COMPLEX AND MOVE WESTWARD OVERNIGHT...PERHAPS POSING AN ISOLATED SEVERE THREAT TO AREAS WEST OF HIGHWAY 75 TONIGHT. THE HEAVY RAIN THREAT WILL BE MAINLY FOCUSED ACROSS AREAS ALONG AND NORTH OF INTERSTATE 44...WHERE TRAINING OF STORMS IS MOST LIKELY TO OCCUR ALONG THE FRONT. THERE WAS DISCUSSION ABOUT ISSUING A FLASH FLOOD WATCH...BUT ULTIMATELY ELECTED NOT TO ISSUE ONE DUE TO RELATIVE LACK OF RAINFALL IN THAT AREA TODAY AND HIGHER FLASH FLOOD GUIDANCE VALUES DUE TO ANTECEDENT CONDITIONS. WOULD NOT BE SURPRISED IF AN URBAN/SMALL STREAMS FLOOD ADVISORY OR EVEN A WARNING OR TWO BECOME NECESSARY...HOWEVER...DUE TO EXPECTED PRECIPITATION EFFICIENCY. THE COLD FRONT WILL ACCELERATE EASTWARD LATE TONIGHT AND TOMORROW AS THE UPPER LOW SWINGS ACROSS THE AREA...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED ALONG THE FRONT TOMORROW. SEVERE THREAT TOMORROW SHOULD REMAIN LARGELY ISOLATED...WITH THE GREATEST THREAT FOR SEVERE WINDS ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DUE TO FRONTAL TIMING. CLEARING SHOULD OCCUR FROM SOUTHWEST TO NORTHEAST LATE TOMORROW AFTERNOON AND INTO TOMORROW NIGHT AS THE DRY SLOT MOVES INTO THE AREA. TEMPERATURES WILL BE COOL THROUGH THURSDAY...BEFORE SOUTH WINDS RETURN AND A STEADY WARMUP ENSUES INTO THE WEEKEND. MID RANGE MODELS DEPICT A FAIRLY QUICK BUT STRONG WAVE MOVING ACROSS THE AREA IN THE SOUTHWESTERLY FLOW ALOFT LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...ALTHOUGH THE FORECAST TIMING HAS HAD LITTLE CONSISTENCY SO FAR. WILL BROADBRUSH SLIGHT CHANCE POPS FOR THE WHOLE AREA FROM SUNDAY NIGHT INTO MONDAY NIGHT FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 71 37 58 / 100 90 10 0 FSM 61 75 45 60 / 80 100 40 0 MLC 65 75 40 59 / 90 90 10 0 BVO 61 70 37 58 / 100 90 20 0 FYV 61 70 38 52 / 80 100 50 0 BYV 61 70 40 52 / 90 100 60 10 MKO 62 72 38 57 / 90 90 10 0 MIO 62 71 39 55 / 100 90 40 0 F10 63 73 38 58 / 90 90 10 0 HHW 65 76 42 61 / 70 80 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Nov 7, 6:12 PM CST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
612 PM CST MON NOV 7 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
612 PM CST MON NOV 7 2011
...SEVERE WEATHER LIKELY IN A PART OF NORTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
AREA AT GREATEST RISK...COUNTIES BORDERING KANSAS.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
UNSTABLE CONDITIONS HAVE STRETCHED ACROSS THE NORTHERNMOST
COUNTIES IN EASTERN OKLAHOMA THIS EVENING. SEVERE STORMS... OR
LINES OF STORMS WILL BE POSSIBLE... WITH LARGE HAIL AND DAMAGING WINDS
THE GREATEST THREAT. THERE IS ALSO THE SLIM POSSIBILITY OF AN
ISOLATED TORNADO. THEREFORE... A TORNADO WATCH IS IN EFFECT UNTIL
1 AM FOR NORTHEAST OKLAHOMA COUNTIES ALONG THE KANSAS BORDER...
AND ALSO PAWNEE COUNTY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO POSSIBLY SEVERE STORMS WILL BE ONGOING TUESDAY
MORNING ACROSS EASTERN OKLAHOMA... AND WILL SPREAD EASTWARD
INTO WESTERN ARKANSAS BY LATE MORNING. AS STORMS MOVE FURTHER
EAST... THE SEVERE WEATHER RISK WILL INCREASE SOMEWHAT AS HIGHER
INSTABILITY IS ENCOUNTERED. FLOW ALOFT WILL BE STRONG AND SUPPORT POCKETS
OF DAMAGING WINDS WITHIN THE LINE OF STORMS. ONCE THE STORMS
PASS... A COLD FRONT WILL SWEEP THROUGH THE AREA BRING GUSTY
NORTHERLY WINDS AND SHARPLY COOLER TEMPERATURES.
DRY AND COOL WEATHER WILL PREVAIL THROUGH LATE WEEK... WITH
GUSTY SOUTHERLY WINDS AND WARMER TEMPERATURES EXPECTED
FOR THE UPCOMING WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Nov 7, 10:42 PM CST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST MON NOV 7 2011
OKZ056>058-060>063-080545-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-TULSA OK-
1042 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...NOWATA...
WESTERN OTTAWA...NORTHERN ROGERS AND NORTHEASTERN TULSA
AT 1042 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH COFFEYVILLE TO 2 MILES SOUTHEAST OF WATOVA TO 3
MILES EAST OF COLLINSVILLE...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...NEW
ALLUWE...FOYIL...CHELSEA...WHITE OAK...ADAIR...VINITA...BIG CABIN...
WELCH...BLUEJACKET...PENSACOLA...NARCISSA...AFTON...LANGLEY...
CHEROKEE STATE PARK...BERNICE STATE PARK...DISNEY...KETCHUM...
PICHER...QUAPAW...FAIRLAND...COMMERCE...MIAMI...BERNICE AND CLEORA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3679 9477 3647 9499 3627 9592 3658 9570
3700 9574 3700 9478
TIME...MOT...LOC 0442Z 255DEG 33KT 3700 9562 3661 9558
3637 9575Special weather statement, Nov 8, 12:06 AM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CST TUE NOV 8 2011
OKZ064>066-080700-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1206 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND WESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1206 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF MILFAY TO 4 MILES SOUTHWEST OF
PADEN TO 20 MILES SOUTHWEST OF PADEN...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...PADEN...
DEPEW...BOLEY...WELTY...CASTLE...BEARDEN...OKEMAH...SLICK...
OKFUSKEE...CLEARVIEW...PHAROAH...BEGGS...OKMULGEE STATE PARK...
WELEETKA...PRESTON...HENRYETTA AND WILSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3581 9663 3586 9598 3541 9597 3528 9603
3529 9645 3545 9645 3545 9648 3543 9649
3545 9655 3543 9655 3540 9653 3539 9654
3540 9658 3540 9663
TIME...MOT...LOC 0606Z 270DEG 30KT 3571 9660 3546 9660
3526 9673Special weather statement, Nov 8, 1:06 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CST TUE NOV 8 2011
OKZ065-066-070-071-080800-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
106 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
AT 106 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF OKMULGEE TO DEWAR TO 8 MILES WEST
OF VERNON...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORRIS...GRAYSON...BALD HILL...HOFFMAN...HANNA...RAIFORD...BOYNTON...
COUNCIL HILL...STIDHAM...VIVIAN...LAKE EUFAULA STATE PARK...
CHECOTAH...RENTIESVILLE...EUFAULA...OKTAHA...MUSKOGEE...KEEFETON...
WARNER...BRAGGS...PORUM...GREENLEAF STATE PARK...WEBBERS FALLS AND
BRIARTOWN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
LAT...LON 3544 9605 3576 9601 3575 9513 3553 9513
3546 9505 3526 9524 3533 9540 3529 9545
3530 9550 3526 9551 3522 9560 3522 9562
3525 9560 3518 9575 3520 9580 3519 9587
3514 9591 3515 9598 3528 9599 3529 9612
TIME...MOT...LOC 0706Z 270DEG 40KT 3567 9590 3544 9593
3522 9604Special weather statement, Nov 8, 1:52 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CST TUE NOV 8 2011
OKZ067-068-070>072-080845-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
152 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN
SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 152 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORT
GIBSON...BRAGGS...GREENLEAF STATE PARK...GORE...PUMPKIN CENTER...LAKE
TENKILLER STATE PARK...TAHLEQUAH...CHEROKEE LANDING STATE PARK...
ELDON AND COOKSON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
LAT...LON 3604 9480 3554 9484 3548 9547 3580 9539
TIME...MOT...LOC 0752Z 262DEG 22KT 3561 9531Special weather statement, Nov 8, 1:55 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CST TUE NOV 8 2011
OKZ070>074-080900-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
155 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN
PITTSBURG
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
AT 155 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONAPA...MOVING
EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHECOTAH...RENTIESVILLE...WARNER...PORUM...BRIARTOWN...WHITEFIELD...
GREENLEAF STATE PARK...WEBBERS FALLS...GORE...STIGLER AND LAKE
TENKILLER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3555 9565 3564 9504 3564 9502 3525 9505
3524 9569
TIME...MOT...LOC 0755Z 271DEG 23KT 3540 9553Special weather statement, Nov 8, 2:59 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 8 2011
ARZ010-011-019-020-OKZ069-072-081000-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
259 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHWESTERN MADISON AND SOUTHERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 259 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARIETTA TO 8 MILES SOUTH OF MC KEY...MOVING EAST AT
35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SALLISAW...BRUSHY...LINCOLN...PRAIRIE GROVE...SHORT...STRICKLER...
NATURAL DAM...LEE CREEK...WEST FORK...GREENLAND...DEVILS DEN STATE
PARK...CEDARVILLE...BLACKBURN...FIGURE FIVE...VAN BUREN...
BRENTWOOD...WINSLOW...RUDY...ELKINS...CHESTER...LAKE FORT SMITH...
DYER...ALMA...MOUNTAINBURG...JAPTON...WESLEY...FERN AND MULBERRY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3543 9390 3544 9408 3545 9415 3544 9417
3544 9437 3545 9441 3544 9442 3539 9490
3540 9490 3541 9497 3564 9484 3564 9481
3568 9481 3593 9466 3609 9377
TIME...MOT...LOC 0859Z 257DEG 31KT 3587 9460 3538 9489The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:11 PM CST | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Nov 7, 7:03 PM CST | Special Weather Statement | TSA | Osage | 42 min |
| Nov 7, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 63 min |
| Nov 7, 9:46 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 59 min |
| Nov 7, 9:48 PM CST | Special Weather Statement | TSA | Creek | 27 min |
| Nov 7, 10:31 PM CST | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Nov 7, 10:42 PM CST | Special Weather Statement | TSA | Craig, Nowata, Ottawa, Rogers | 63 min |
| Nov 7, 10:59 PM CST | Flash Flood Warning | TSA | Creek | 3 hr |
| Nov 7, 11:37 PM CST | Flash Flood Warning | TSA | Creek, Osage, Tulsa, Washington | 3 hr |
| Nov 8, 12:06 AM CST | Special Weather Statement | TSA | Okfuskee | 54 min |
| Nov 8, 1:06 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 54 min |
| Nov 8, 1:52 AM CST | Special Weather Statement | TSA | Cherokee, Muskogee | 53 min |
| Nov 8, 1:55 AM CST | Special Weather Statement | TSA | McIntosh | 65 min |
| Nov 8, 3:20 AM CST | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 9 hr |
| Nov 8, 8:17 AM CST | Special Weather Statement | TSA | Pittsburg | 43 min |
| Nov 8, 8:53 AM CST | Flash Flood Warning | TSA | Cherokee, Muskogee | 3 hr |
| Nov 8, 8:58 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 47 min |
| Nov 8, 9:31 AM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 44 min |
| Nov 8, 10:02 AM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Nov 8, 10:10 AM CST | Special Weather Statement | TSA | Latimer | 35 min |
| Nov 8, 10:22 AM CST | Tornado Warning | TSA | Sequoyah | 23 min |
| Nov 8, 10:27 AM CST | Tornado Warning | TSA | Pushmataha | 33 min |
| Nov 8, 10:51 AM CST | Special Weather Statement | TSA | LeFlore | 54 min |
| Nov 8, 11:00 AM CST | Tornado Warning | TSA | LeFlore, Pushmataha | 30 min |
| Nov 8, 11:29 AM CST | Tornado Warning | TSA | LeFlore | 37 min |
| Nov 8, 12:19 PM CST | Special Weather Statement | TSA | LeFlore | 41 min |
| Nov 8, 12:29 PM CST | Tornado Warning | TSA | Pushmataha | 31 min |
| Nov 8, 12:57 PM CST | Tornado Warning | TSA | Pushmataha | 33 min |
| Nov 8, 1:24 PM CST | Tornado Warning | TSA | LeFlore, Pushmataha | 36 min |
| Nov 8, 1:37 PM CST | River Flood Warning | TSA | Adair | 23 hr |
| Nov 8, 1:37 PM CST | River Flood Warning | TSA | Cherokee | 41 hr |
| Nov 8, 1:42 PM CST | River Flood Advisory | TSA | Cherokee, Delaware | 6 hr |
| Nov 8, 10:43 AM CST | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 47 min |
| Nov 8, 11:30 AM CST | Special Weather Statement | TSA | Franklin | 45 min |
| Nov 8, 2:02 PM CST | Areal Flood Advisory | TSA | Benton, Washington | 2 hr |
| Nov 8, 3:00 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 12 min |
| Nov 8, 4:28 PM CST | Areal Flood Warning | TSA | Crawford, Sebastian | 6 hr |
Nearby
Special Weather Statements in Arkansas, 2011Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.